MathSciNet Relay Station
MathSciNet bibliographic data
MR938917 17B70 (15A24 15A69 22E60)
Berele, Allan Trace identities and $\bf {Z}/2\bf {Z}$-graded invariants. Trans. Amer. Math. Soc. 309 (1988), no. 2, 581–589.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement